# SDR 2018FA0000193

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: General aviation
- Aircraft: N777S
- Make and model: Bell UH-1H
- Aircraft serial: 12220
- Aircraft time: 5,323 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Quill
- Part number: 2040107753
- Condition: Disconnected
- Location: Tail Rotor
- Part time: 700 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A LOSS OF TAIL ROTOR CONTROL DURING FLIGHT REQUIRING THE PILOT TO CONDUCT A HOVERING AUTOROTATION THAT DAMAGED THE LANDING GEAR AND BELLY OF THE AIRCRAFT.  POST INCIDENT SHOWED TAIL ROTOR CONTROLLABILITY AND CONTINUITY FROM THE PEDDLES TO THE 90 DEGREE GEAR BOX.  THE TAIL ROTOR PITH CONTROL TUBE WAS NOT CONNECTED TO THE TAIL ROTOR PITCH CONTROL QUILL.  THE COMPONENT IS NOT TIME TRACKED, BUT IT IS ESTIMATED THAT APPROXIMATELY 700 HOURS OF OPERATIONAL TIME IS ON THESE AIRFRAMES.
